The Diabetes Forum Support Community For Diabetics Online banner
1 - 3 of 3 Posts

·
Registered
Joined
·
916 Posts
Discussion Starter · #1 ·
all of a sudden ALL the ones I have are messing with my flavored coffees. Stevia. Splenda. some knock off store brand(publix) all of them are leaving a off after taste & making my coffees taste weird.

I thought it was my maker or the coffee. Or I was grinding the beans wrong. something is up. Can my taste buds be going out of whack?

:tea:
 

·
Registered
Joined
·
1,298 Posts
So weird - I have found the taste of coffee has changed noticeably too over the past couple of months.
 

·
Registered
Joined
·
4,368 Posts
Are you taking any meds? I know when I first started metformin I had a metallic taste in my mouth for quite a while. The other thing I sometimes notice is after a cold or antibiotics my sense of smell and taste may be affected for quite awhile after I am well. After my last bout with a sinus infection I couldn't taste low levels of spice. I now have to have my husband taste test because I will overspice soups and chillies because I don't taste it.
 
  • Like
Reactions: Daytona
1 - 3 of 3 Posts
Top